Sensitivity of a nonlinear ordinary BVP with fractional Dirichlet-Laplace operator
MetadataShow full metadata
In this article, we derive a sensitivity result for a nonlinear fractional ordinary elliptic system on a bounded interval with Dirichlet boundary conditions. More precisely, using a global implicit function theorem, we show that for each functional parameter there exists a unique solution, and that its dependence on the functional parameters is continuously differentiable.
CitationIdczak, D. (2021). Sensitivity of a nonlinear ordinary BVP with fractional Dirichlet-Laplace operator. Electronic Journal of Differential Equations, 2021(64), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.